| Model Number |
04.01.0190 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed 2 months after the primary due to threaded glenoid baseplate mobilization.The surgeon explanted the baseplate, screws, glenosphere, pe liner and humeral metaphysis.
Additional Manufacturer Narrative
Batch review performed on 02-sep-2022.Lot 2113957: (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 2027-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.